A 18-year-old male asked:
had a bad reaction to meds and marijuana. a day later i have symptoms similar to brain damage.3 months later unchanged.what should i do? had scans..
2 doctor answers • 2 doctors weighed in
Family Medicine 60 years experience
Marijuana: For sure stop all the marijuana. The meds you are on should be discussed with your prescribing doctor (s) as to what you should do.
4411 viewsAnswered >2 years ago
Occupational Medicine 39 years experience
Meds and pot: Marijuana and medications can interact. Symptoms which persist after the medicine and marijuana wear off may indicate a medical problem that should be brought to your doctor's attention and followed up on.
4411 viewsReviewed >2 years ago
Last updated Sep 29, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.